An inverse problem for space and time fractional evolution equations with an involution perturbation

Bashir Ahmad, Ahmed Alsaedi, Mokhtar Kirane, Ramiz G. Tapdigoglu

Research output: Contribution to journalArticlepeer-review

26 Scopus citations

Abstract

We consider an inverse problem for a space and time fractional evolution equation, interpolating the heat and wave equations, with an involution. Existence and uniqueness results for the given problem are obtained via the method of separation of variables.

Original languageBritish English
Pages (from-to)151-160
Number of pages10
JournalQuaestiones Mathematicae
Volume40
Issue number2
DOIs
StatePublished - 3 Apr 2017

Keywords

  • fractional
  • fractional evolution equation
  • Inverse problem
  • involution perturbation

Fingerprint

Dive into the research topics of 'An inverse problem for space and time fractional evolution equations with an involution perturbation'. Together they form a unique fingerprint.

Cite this